i'm on my fourth day of M1T and 4-Ad now and i'm only taking 10mg and 300mg perespectively. I am having mild chest paint though. What should i do, is this normal?
I would stop If I were you. Chest pains aren't good and could be a sign of problems.
Are you sure it is chest pains and not indigestion?
why dont u go to the doc and get things checked out , never heard people complain of chest pain .
It is also possible that you have strained some chest or intercostal muscles thus the reason for the pain.
As ray suggested, see a doctor.
Seeing a dr sounds like the best solution to me also. But I probably wouldn't worry to much. It could be indigestion like size says. I seem to be getting alot of that latley and I almost never had that until the m1t
Why not go to CVS or Walgreens and do a BP check?
Oral compounds can often cause indigestion. The increase in strength could also cause the muscle strains.
Originally Posted by Drew138
I stopped my 1MT after 7 days due to blood pressure. I monitored it everyday and mine just rose
When I did my M1T I didn't feel any chest pains or anything like that, but just for fun I went and checked my BP--it was like 160 over 92 on day 4...I didn't think that that was too far bad so I kept going...like 2 days later it was like 150 over 79...
Next time I'll be more detailed tho, as I didn't check them at the same times...i.e. after dose/before dose...
Blood pressure going up is normal on AAS it is one of the sides. You just have to make sure it doesnt skyrocket, I added cardio and hawthorn to my daily regiment to try and help it some and it has come down significantly in the past 5 days.
Without details of the type of pain it would be hard to determine. The first thing that comes to my mind is upper respiratory and/or increased blood pressure. If it were me, I would stop the cycle, and after a couple of weeks try a light (5mg) cycle and monitor it carefully to determine if the M1T was the cause or not.